Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 8, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at May 29, 2008, 11:12 PM CDT for Republic County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2008, 11:12 PM CDT (04:12 UTC)
- Expired
- May 30, 2008, 3:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Republic County, KS
The radar
The Grand Island radar (KUEX), 84 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3876 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 6.4
- Supercell composite
- 26.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KTOP 300415
FFWTOP
KSC157-300815-
/O.NEW.KTOP.FF.W.0008.080530T0412Z-080530T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1112 PM CDT THU MAY 29 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 315 AM CDT
* AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS HAVE PRODUCED ACCUMULATIONS
AROUND 2 INCHES. ADDITIONAL HEAVY RAINFALL WILL LIKELY OCCUR OVER
THE NEXT HOUR WITH AN ADDITIONAL HALF TO ONE INCH OF RAINFALL
POSSIBLE. THIS COULD LEAD TO FLASH FLOODING OF CREEKS AND STREAMS.
* LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...
COURTLAND...
MUNDEN...
NARKA...
NORWAY...
REPUBLIC...
SCANDIA...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING AND NEVER DRIVER OVER ROADS COVERED WITH WATER.
MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
AT 1110 PM...TRAINED SPOTTERS REPORTED WATER OVER THE ROAD AT 220
AND HICKORY...12 MILES NORTH OF BELLEVILLE.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
LAT...LON 4000 9736 3998 9736 3974 9751 3965 9793
3995 9794 4000 9792
TIME...MOT...LOC 0412Z 180DEG 0KT 3985 9773
$$3 follow-up statements
000
WGUS73 KTOP 300541
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1239 AM CDT FRI MAY 30 2008
KSC157-300815-
/O.CON.KTOP.FF.W.0008.000000T0000Z-080530T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REPUBLIC-
1239 AM CDT FRI MAY 30 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
REPUBLIC COUNTY...
AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
THAT 2 TO 2.5 INCHES OF RAIN HAS FALLEN OVER REPUBLIC COUNTY. THE
COUNTY SHERIFF ALSO REPORTED THAT THERE WAS WATER OVER ROADS AT
SEVERAL LOCATIONS ACROSS THE COUNTY. MORE RAINFALL TO THE SOUTHWEST
COULD MOVE BACK INTO REPUBLIC COUNTY THROUGH 3 AM...CAUSING
ADDITIONAL RUNOFF AND POTENTIAL FLASH FLOODING.
LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...COURTLAND...MUNDEN...NARKA...NORWAY...REPUBLIC AND
SCANDIA.
NEVER DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. TURN AROUND
DONT DROWN.
LAT...LON 4000 9736 3998 9736 3974 9751 3965 9793
3995 9794 4000 9792
TIME...MOT...LOC 0539Z 180DEG 0KT 3985 9773
$$000
WGUS73 KTOP 300621
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
120 AM CDT FRI MAY 30 2008
KSC157-300815-
/O.CON.KTOP.FF.W.0008.000000T0000Z-080530T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REPUBLIC-
120 AM CDT FRI MAY 30 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
REPUBLIC COUNTY...
AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL THUNDERSTORMS MOVING NORTHEAST ACROSS REPUBLIC COUNTY.
RAINFALL FROM THESE THUNDERSTORMS WILL BRING A CONTINUED THREAT OF
FLOODING TO THE AREA...ESPECIALLY AREAS FROM COURTLAND TO MUNDEN.
LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...COURTLAND...MUNDEN...NARKA...NORWAY...REPUBLIC AND
SCANDIA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
LAT...LON 4000 9736 3998 9736 3974 9751 3965 9793
3995 9794 4000 9792
TIME...MOT...LOC 0620Z 180DEG 0KT 3985 9773
$$000
WGUS73 KTOP 300814
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
314 AM CDT FRI MAY 30 2008
KSC157-300824-
/O.EXP.KTOP.FF.W.0008.000000T0000Z-080530T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REPUBLIC-
314 AM CDT FRI MAY 30 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 AM CDT FOR REPUBLIC
COUNTY...
ADDITIONAL RAINFALL IS NOT EXPECTED AND THE THREAT OF FLOODING HAS
ENDED.
LAT...LON 4000 9736 3998 9736 3974 9751 3965 9793
3995 9794 4000 9792
TIME...MOT...LOC 0814Z 180DEG 0KT 3985 9773
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:48 PM CDT, 7 hours 24 minutes earlier.
Area forecast discussion, May 29, 3:48 PM CDT, 7 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 348 PM CDT THU MAY 29 2008 .DISCUSSION... MAIN CONCERN TONIGHT WL CONT TO BE WITH SVR WX POTENTIAL. INITIAL SHRTWV TROF...PER EARLIER AFD UPDATE...CONTS TO LIFT NEWD THRU ERN NEB THIS AFTN. THIS IS RESPONSIBLE FOR THE ISO/SCT SHRA WHICH DID CLIP THE NW CWA EARLIER THIS AFN. IN THE WAKE OF THIS SHRTWV...SHRTWV RIDGE WAS MOVG THRU THE CWA. THIS WL BE JUST A QUICK BREAK FM FORCING FOR ASCENT THOUGH AS NEXT SHRTWV TROF...WHICH WAS OVR NV/AZ AT 12Z...IS NOW MOVG THRU WRN CO WITH THE PROFILERS IN ERN CO/WRN KS/SW NEB NOW BACKING IN THE MID LVLS. THIS NEW ASCENT IS ALSO RESPONSIBLE FOR NEW CONVECTION DVLPNG ALNG THE DRYLINE OVR NW KS SWD INTO W-CNTRL KS. THIS CONVECTION IS EXPECTED TO BE THE PRIMARY CONCERN. LITTLE IN THE WAY OF CONVECTION EXPECTED THRU 00Z IN THE CWA WITH THE LACK OF FORCING...BUT AS ACTIVITY DVLPNG TO THE WEST MOVS EWD THIS EVNG...THIS IS LIKELY TO IMPACT OUR NW CWA DURING THE MID/LATE EVNG. SPECIAL 18Z SOUNDINGS FM THE CNTRL PLAINS INDC ATMOSPHERE SHLD BE PLENTY UNSTABLE FOR SVR CONVECTION THRU THE EVNG WITH 2000-3000 J/KG OF CAPE AND EFFECTIVE BULK SHEAR OF 40-50 KTS. THUS SUPERCELLS WL BE POSSIBLE IN THE NW WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. ISO TOR THREAT IS THERE...BUT BOUNDARY LAYER INHIBITION SHLD BE INCREASING AS STORMS MOVE INTO OUR FA. HAVE INCREASED GOING POPS FOR TONIGHT OVR THE CNTRL AND NRN CWA WHERE EXPECTED TRACK IS EXPECTED. ACTIVITY IS LIKELY TO BE EXITING THE CWA ARND 12Z OVR NE KS. THOUGHT ABOUT INCLUDING SOME SCHC POPS IN THE MRNG HOURS ON FRI IN THE EAST...BUT MOST OF THE TSRA ACTIVITY SHLD BE OUT BY THEN. DID LOWER GOING LOWS TONIGHT IN THE NRN CWA IN THE EXPECTED CONVECTIVE ZONE...BUT REST OF THE FA LOOKED GOOD. SFC CDFNT WL BE MAKING A SLOW SWD PUSH THRU THE CWA ON FRI. WITH BOUNDARY LAYER FLOW BECOMING SWRLY DURING THE DAY...SHLD SEE A DECENT WARM-UP OVR TODAY FOR FRIDAY. GOING TMPS LOOKED PRETTY GOOD AND ONLY MADE MINOR ADJUSTMENTS HERE. MODEL GUIDANCE SEEMS A LITTLE ON THE COOL SIDE GIVEN THE H85 TMPS AND LO LVL FLOW...SO GOING FORECAST IS SLIGHTLY ABOVE GUIDANCE ENVELOPE. ATMOSPHERE IS ONCE AGAIN LIKELY TO GET MODERATELY UNSTABLE BY FRI AFTN ALONG THE BOUNDARY WITH SFC DEWPOINTS IN THE UPPR 60S. AFTN CONVECTION IS IN QUESTION THOUGH AS SFC CONVERGENCE IS RELATIVELY WEAK AND THERE IS A GENERAL LACK OF LARGE-SCALE FORCING FOR ASCENT. NEVERTHELESS WITH GOOD MIXING WEAKENING ANY CAPPING AND SOME CONVERGENCE ALNG THE BOUNDARY...WL MAINTAIN THE SCHC POPS. THE FRONT WILL SLOW DOWN AND STALL NEAR OR JUST SOUTH OF THE CWA INTO SATURDAY MORNING. HAVE INCREASED POPS ALONG AND SOUTH OF THE I 35 CORRIDOR FRIDAY NIGHT AS SHORTWAVE MOVING THROUGH CENTRAL KANSAS MOVES EAST/SOUTHEAST ACROSS THIS AREA MAINLY DURING THE EVENING AS MOISTURE AND RESULTING HIGHER CAPES WILL RESIDE OVER THE EAST CENTRAL AREAS. POPS ALONG AND NORTH OF THE I 70 CORRIDOR WILL REMAIN MAINLY SLIGHT CHC AND MAINLY APPLY FOR THE EVENING...BUT CANNOT TOTALLY RULE OUT SOME ISOLATED CONVECTION REDEVELOPING OVERNIGHT WITH A SLIGHT BACKING OF THE LOW LEVEL FLOW. STILL APPEARS FORCING AND CONVERGENCE WILL BE REMAIN SOUTH OF THE CWA SATURDAY AS A LITTLE DRIER AIR TRIES TO ADVECT INTO THE CWA. WILL THEREFORE KEEP THE CWA DRY SATURDAY AND SATURDAY NIGHT...BUT GO WITH A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AS RETURN FLOW AND MOISTURE ADVECTION IS A LITTLE QUICKER BACK TO THE NORTH INTO THE CWA THAN EARLIER MODEL YESTERDAY. UPPER LEVEL FLOW WILL REMAIN MORE ZONAL OVER THE CWA INTO THE MIDDLE OF NEXT WEEK ON THE NORTHERN FRINGES OF UPPER HIGH. BOUNDARY WILL REMAIN NEARLY STATIONARY IN THE AREA AND WEAK SHORTWAVES MOVING THROUGH THE FLOW AND ACROSS THE AREA. THEREFORE...AFTER A SHORT BREAK IN CHANCES FOR CONVECTION FOLLOWING WAA AND MOISTURE ADVECTION SUNDAY NIGHT AND MONDAY...WILL KEEP THUNDER CHANCES GOING TUESDAY NIGHT INTO WEDNESDAY AND ADD TO THE NORTHERN CWA FOR THURSDAY. HIGHS WILL REMAIN IN THE MIDDLE TO UPPER 80S MOST AREAS THROUGH THE PERIOD. && .AVIATION... CONDS ARE GENERALLY EXPECTED TO REMAIN IN THE VFR CAT THRU THE PERIOD. AFTN MIXING WL CONT TO SCT THE MVFR CEILINGS THRU THE AFTN WITH MOST LOCATIONS VFR BY 00Z. STG SRLY FLOW IS EXPECTED THRU THE NIGHT WITH GUSTS AT ALL LOCATIONS THRU 12Z. CONVECTION IS EXPECTED TO DVLP OVR THE WRN HI PLAINS AND RIDE EWD INTO PARTS OF THE AREA...BUT CHCS LOOK BETTER NORTH OF THE TAF SITES AND THUS TAFS ARE CURRENTLY DRY...BUT MHK WL HAVE TO BE WATCHED BY LATE EVNG. LO LVL FLOW TURNS MORE SWRLY DURING THE MRNG AT ALL 3 TAFS SITES AS SFC CDFNT STARTS TO WORK SWD THRU THE AREA. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 29, 6:04 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 604 PM CDT THU MAY 29 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-302315- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 604 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST NORTHEAST ACROSS NORTH CENTRAL KANSAS TONIGHT. THESE STORMS SHOULD BEGIN TO AFFECT CLOUD AND REPUBLIC COUNTIES BETWEEN 730 AND 8 PM CDT. THESE STORMS HAVE A HISTORY OR PRODUCING HAIL UP TO 2 INCHES IN DIAMETER AND TORNADOS AS THE MOVE EAST NORTHEAST AT AROUND 45 MPH. THE MOST LIKELY AREA FOR SEVERE WEATHER TO OCCUR TONIGHT WILL BE NORTH OF A LINE FROM MINNEAPOLIS TO HOLTON AFTER 730 PM...AND A NEW TORNADO WATCH WILL LIKELY BE ISSUED FOR THE REST OF NORTH CENTRAL KANSAS AND PARTS OF NORTHEAST KANSAS. ADDITIONALLY LOCALIZED FLASH FLOODING WILL BE POSSIBLE AS VERY HEAVY RAIN ACCOMPANIES THE SEVERE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS REMAIN IN THE FORECAST ACROSS MUCH OF THE OUTLOOK AREA FRIDAY AND FRIDAY NIGHT. THUNDERSTORMS PRODUCING HEAVY RAINFALL AND LOCALIZED FLOODING ARE POSSIBLE FRIDAY NIGHT ACROSS PORTIONS OF EAST CENTRAL KANSAS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA ONCE AGAIN SUNDAY THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE NOW OVER NORTH CENTRAL AND NORTHEAST KANSAS...NORTH OF A LINE FROM MINNEAPOLIS TO HOLTON. WOLTERS
In the hours before
Local storm report, May 29, 9:47 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
947 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TORNADO 2 NE COURTLAND 39.80N 97.87W
05/29/2008 REPUBLIC KS STORM CHASER
CHASERS REPORT TORNADO ABOUT A 1/4 MILE WIDE.
&&
WOLTERSLocal storm report, May 29, 10:03 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1003 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TORNADO 6 N BELLEVILLE 39.91N 97.63W
05/29/2008 REPUBLIC KS NWS EMPLOYEE
TORNADO STILL ON THE GROUND
&&
HARDINGLocal storm report, May 29, 10:04 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1004 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TORNADO 3 NE BELLEVILLE 39.86N 97.59W
05/29/2008 REPUBLIC KS TRAINED SPOTTER
LARGE TORNADO TOOK OUT POWER LINES. WALL CLOUD 5 NE OF
BELLEVILLE LOOKS LIKE GOING TOWARD MUNDEN.
&&
BNLocal storm report, May 29, 10:14 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1014 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TORNADO 9 N BELLEVILLE 39.95N 97.63W
05/29/2008 REPUBLIC KS STORM CHASER
TORNADO STILL ON THE GROUND. 1/4 MILE WIDE.
&&
HARDINGLocal storm report, May 29, 10:16 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1016 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TORNADO 5 WNW NARKA 39.99N 97.51W
05/29/2008 REPUBLIC KS TRAINED SPOTTER
&&
CAVANAUGHLocal storm report, May 29, 10:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1053 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND GST BELLEVILLE 39.82N 97.63W
05/29/2008 E60 MPH REPUBLIC KS LAW ENFORCEMENT
&&
BNThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:12 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 26 min |
| May 29, 9:07 PM CDT | Tornado Warning | TOP | Cloud, Republic | 38 min |
| May 29, 9:31 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 29 min |
| May 29, 9:35 PM CDT | Tornado Warning | TOP | Republic | 25 min |
| May 29, 10:00 PM CDT | Tornado Warning | TOP | Republic | 15 min |
| May 29, 10:18 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 57 min |
| May 29, 11:02 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 43 min |
| May 30, 12:51 AM CDT | Areal Flood Advisory | TOP | Cloud, Morris | 21 days |
| May 30, 9:19 AM CDT | River Flood Warning | TOP | Marshall | 47 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.